68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Eye strain

4 REPLIES 4
Diana64
Member

Re: Eye strain

Thanks for reply
Mariecay
Member

Re: Eye strain

Hi all
I'm the same. I'm TAC 2 day 15 and although I had it after my first lot of chemo it only lasted a few days. This time round my eyes and nose just won't stop running and my eyes just feel really sore. I look as though I've been crying! It seems to be worse when I'm outside in daylight, it really puts a strain on them.
Marie x
Butterfly318
Member

Re: Eye strain

Good Evening Ladies

 

Really sorry you find yourself with the watery / sore eyes.  I am 12 months on from the end of Fec T.  Please be assured it quickly becomes a distant memory.  I did experience the same and my GP prescribed Carbomer Gel.  This is exactly what it says, a Gel rather than drops so soothes the eyes for much longer.

 

Good luck with the rest of your treatment.  Take Care   Gilly x

alice45
Member

Re: Eye strain

Hi Diana - I've recently had my second dose of FEC and I have eye problems for a couple of days each time, a few days after the chemo. The eyes want to close all the time, feel dry (drops don't help for long), the head feels full of a dark fog and I have to go round the place switching on extra lights! I don't know if it's the chemo or accompanying meds (steroids?) but it eventually goes away. Good luck.

Diana64
Member

Eye strain

Hi,
Just had first cycle of FEC-T chemotherapy last Wednesday and my eyes feel strained and watery, just wondering if anyone else had similar symptoms.
Diana.